# SDR FDEA201704101303

- Difficulty date: April 10, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 90,778 hours, 29,718 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Fitting
- Part number: 144N8034U13
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O, O

## Discrepancy

CORROSION ON KEEL BEAM AT BS 1180 ABOVE THE LT AFT MAIN LANDING GEAR DOOR. THE KEEL BEAM FITTING WAS REPLACED IAW SRM 51-40-02 AND DRAWING 144N8161.
